Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

A note on the maximum value of determinants over the complex field


Author: C. H. Yang
Journal: Math. Comp. 19 (1965), 455-456
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-65-99249-5
PII: S 0025-5718(65)99249-5
Article copyright: © Copyright 1965 American Mathematical Society